



The Royal Australian and New Zealand College of Obstetricians and Gynaecologists Excellence in Women's Health

PROMPT Train the Trainer (T3) Course 8.00 am – 4.30 pm

MORNING PROGRAM

Time	Торіс					Presenter/s				
8.00 am – 8.15 am	Registration									
08.15 (45 mins)	Welcome and introduction									
Seminar room	PROMPT – What is it?									
	Does it improve outcomes?									
	Ice breaker exercise									
09.00 (25 mins)	Teamworking									
Seminar Room	Evic	lence for t	raining in team							
	Team working slides									
	Team working checklists									
	Team working exercise (10 mins)									
9.25 (20 mins)	Debriefing a	and Giving	feedback							
Seminar Room	Debriefing presentation									
	 Hints & tips 									
9.45 - 10.05		Morning refreshments (provided)								
10.05 (35 mins)	Mock debrief									
Seminar Room	Practical session (inc video)									
10.40 (20 mins)	Module Review and Drill Explanation									
Seminar room	Drill safety and instruction									
							_			
11.00 (1 hr 30 min)			ROC	DM 1	R	ROOM 2				
Teams move into	Time Scenario				Sc	Scenario				
simulation rooms		11.05	Both teams orientate to		Both teams orientate to					
and prepare for		11.00	roe	om	r	room				
scenarios			Team 1		Team 3	Team 4				
Teams will be		11.15	Set up &	Team 2	Set up	Enact				
shown how the			observe	Enact	and					
scenario is set up					observe					
sections is set up		11.30 11.40	Debrief		Debrief					
		11.40	Debrief the debrief Teams switch		Debrief the debrief					
					Teams switch					
			Team 1	Team 2	Team 3	Team 4				
		11.55	Enact	Reset &	Enact	Reset &				
				observe		observe				
		12.10				Debrief Debrief the debrief				
		12.20				the depriet				
12.30 pm – 1.00	Lunch (provided)									
pm										



Sample Program



The Royal Australian and New Zealand College of Obstetricians and Gynaecologists Excellence in Women's Health

PROMPT Train the Trainer (T3) Course 8.00 am – 4.30 pm

Time	Торіс					Presenter/s				
1.00 pm (10 mins)	Module Review and Drill Explanation									
	Drill safety and instruction									
1.10 (1 hr 20 min)										
Sim rooms		Time	ROOM 1		ROOM 2					
		Time	Scenario Both teams orientate to room		Scenario					
		1.15			Both teams orientate to room					
		1.25	Team 4 Set up & observe	Team 3 Enact	Team 2 Set up and	Team 1 Enact				
			Observe		observe					
		1.40	Debrief		D	ebrief				
		1.50	Debrief the debrief		Debrief the debrief					
			Teams switch		Teams switch					
		1.55	Team 4 Enact	Team 3 Reset & observe	Team 2 Enact	Team 1 Reset & observe				
		2.10		orief		ebrief				
		2.20	Debrief th	ne debrief	Debrief	brief the debrief				
	 Each group will have a turn running scenarios and debriefing Observing groups will set up scenario and do debrief 									
2.30 - 2.45	Afternoon refreshments (provided)									
2.45 (1.30 mins)	Local administration of PROMPT course and how to									
Seminar Room	make the pr			ul colo o o						
	Setting up your in-house workshop									
	 Setting your own program Setting up scenarios 									
	CPD Accreditation									
	Achieving multi-professional attendance									
	 Ideas from workshops run around Australia / NZ 									
	Successful Implementation									
	Steps to successful implementation									
	Identification of potential barriers									
	• Gro	up Q&A								
4.15 – 4.30 pm	Evaluation,	certificate	es & close							

Afternoon program